MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS TRIMAX; KEEL LOCK

CROSSROADS EXTREMITY SYSTEMS TRIMAX; KEEL LOCK
Model Number 7300-1800KT
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon performed an isolated tn fusion on (b)(6) 2020.The patient was fused, and devices were intact at 60 days post-op.At 85 days post-op, the x-ray reveals that the keel on the keel-lock staple has broken and the staple has backed out of the bone.The patient was weight-bearing in a cam boot 1 week prior to observation of the broken staple.Fusion remains intact despite the back-out of the staple.
 
Additional Manufacturer Narrative
The lot history records of the sterile and individual component parts were reviewed in their entirety during the investigation.These records included quality inspection records, component inspection records, component print specification, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of conformance.No non-conformances were found in any records that were reviewed that would have contributed to the device failure.7318-1818 500917, keel-lock staple, 240509-ep, 103968, keel-lock staple - component; 7300-1800kt, 104074, keel-lock staple prep kit; 248501, 103573, trimax drill guide 18mm; 246002, 103678, instrument, dynaforce reamer.

Brand Name
TRIMAX
Common Device Name
KEEL LOCK
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501549
Report Number3020584246-2022-00044
Device Sequence Number7848949
Product Code JDR
UDI-Device Identifier00815432027590
UDI-Public00815432027590
Combination Product (Y/N)N
PMA/510(K) Number
K190722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2021
Device Model Number7300-1800KT
Device Catalogue Number7300-1800KT
Device Lot Number104074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2020
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown